F Nous contacter


0

Post-edited Unirational varieties - Part 1

Auteurs : Mella, Massimiliano (Auteur de la Conférence)
CIRM (Editeur )

Loading the player...
unirationality definition rational connection definition connection with higher dimensional rational varieties local properties of rational connection local characterization of unirationality behaviour of rational connection in families failure for non smooth families behavior of unirationality in families

Résumé : The aim of these talks is to give an overview to unirationality problems. I will discuss the behaviour of unirationality in families and its relation with rational connectedness. Then I will concentrate on hypersurfaces and conic bundles. These special classes of varieties are a good place where to test different techniques and try to approach the unirationality problem via rational connectedness.

Codes MSC :
14E05 - Rational and birational maps
14G05 - Rational points
14M20 - Rational and unirational varieties

    Informations sur la Vidéo

    Réalisateur : Hennenfent, Guillaume
    Langue : Anglais
    Date de publication : 04/12/14
    Date de captation : 25/11/14
    Collection : Research talks
    Format : QuickTime (.mov) Durée : 00:52:39
    Domaine : Algebraic & Complex Geometry
    Audience : Chercheurs ; Doctorants , Post - Doctorants
    Download : http://videos.cirm-math.fr/2014-11-25_Mella_part1.mp4

Informations sur la rencontre

Nom du congrès : Algebraic geometry and complex geometry / Géométrie algébrique et géométrie complexe
Organisteurs Congrès : Broustet, Amaël ; Pasquier, Boris
Dates : 24/11/14 - 28/11/14
Année de la rencontre : 2014
URL Congrès : http://math.univ-lille1.fr/~broustet/GAG...

Citation Data

DOI : 10.24350/CIRM.V.18636803
Cite this video as: Mella, Massimiliano (2014). Unirational varieties - Part 1. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.18636803
URI : http://dx.doi.org/10.24350/CIRM.V.18636803

Voir aussi

Bibliographie

  1. Kollár, J. (1995). Rational curves on algebraic varieties. Berlin : Springer. (Ergebnisse der Mathematik und ihrer Grenzgebiete, 32) - http://dx.doi.org/10.1007/978-3-662-03276-3

  2. Mella, M. On the unirationality of 3-fold conic bundles. Preprint arXiv:1403.7055 [math.AG], 2014 - http://arxiv.org/abs/1403.7055

  3. Segre, B. (1960). Variazione continua ed omotopia in geometria algebrica. Annali di Matematica Pura ed Applicata. Serie Quarta, 50(1), 149-186 - http://dx.doi.org/10.1007/BF02414510



Z